Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Degenerative disc disease, fibromyalgia, rotator cuff tear in hip, bursitis. How to relieve pain?

Hello i`m female aged 44 and have degenerative disc disease , fibromyalgia and also (had a recent updated set of mri scans) a rotator cuff tear in my right hip ,where i also have a bursitis? The hip hurts like crazy ,despite trying to remain active and excersize..But the hip now has a dent inwards ,is this due to the pre exsisting probs i have? And what can i do to relieve the pain.(im on morphine (zomorph) from my gp already///thankyou
Asked On : Sat, 13 Oct 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

The pain you are having is due to degenerative disc change and the fibromyalgia. morphine is a very good painkiller and the pain should relieve with that but if not you can also try antidepressants like amitryptilline which have good painkilling effecting by block the neurotransmitters. talk to your GP about steroids as they have got very good anti inflammatory effects

Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor